Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Neck pain with burning and tingling feeling in nose. Taking ambien for ADD. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I hae been struggling with awful neck pain for the last 2 years as well as waking up stiff and having to get up at 5am because my body hurts to lay in the bed. My neck pain is in my shoulders to base of skull.. My neck even hurts around to the front. I see a chiropractor about 2x a month. He tells me i carry all my stress in my shoulders and neck but I have so much pain on the daily basis. I do suffer with migraines. Uselly one a month around my mentural cycle. But in the last couple months at times my face will burn and my nose tingles and get really red. Alost a numb feeling. Comes and goes. The weird thing is when I lay down it gets worse. I sometimes just have to sit up to get relief from burning and tingling... The last two days I feel like i just cant relax my tongue and neck. The sides of my tongue feels heavy and side of neck just hurts. I have also noticed chuncks of dry blood in my left ear when cleaning them with q tip.. Any idea what could be wrong? I do take ambien nightly and adderal for ADD. 15mg in am and 10mg in the pm.
Posted Sun, 3 Mar 2013 in General Health
Answered by Dr. Gopal Krishna Dash 2 hours later
Hello mam,
Thanks for posting this query in XXXXXXX
I have noted your complaints
The possibilities are 1. Cervical spndylosis 2. Remote possibility of a demyelinating disease in view of the types of symptoms in face.
You need a detailed evaluation by a local neurologist who will assess the symptoms and examine you. He will then decide regarding the need of MRI scan of neck and/or head. These will clarify the diagnosis and we will be able to guide you the exact therapy.

Hope this clarifies. Let me know if you have more concerns.
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor